# SDR SWIA202055698

- Difficulty date: December 8, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN - EXTERNAL AFT LAV DUMP VALVE DOUBLER RIVETS/SKIN CORRODED MULTIPE AREAS AS MARKED - BTWN FS'S 559+80/+112 AND BTWN STGRS 20R/24R   (C-CHECK) RO 1/29/2021   REMOVED CORROSION FROM LAV DUMP VALVE DOUBLER FS559+80/+112 BETWEEN STR20R - STR24R REF. CRJ200 SRM 51-21-06, "WITHIN LIMITS" REF REO 601R-53-51-543 REV-- DATED 2020-12-27.  COMPLIED WITH ST 51-900-1003-SKY.  RESTORED FASTENERS AND FINISH.  LEAK CHECKS GOOD.
